# SDR QMLA2013021313027

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N211SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7201
- Aircraft time: 16,437 hours, 62,549 cycles
- Engine: Lyc LTS101750B1
- Engine time: 14,646 hours, 8,610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AA
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

AT START OF APPROACH, HAD A PROUNOUNCED YAW FOLLOWED BY NR 2 ENGINE LOW LIGHT COMING ON, OBSERVED ENGINE RPM CLIMB TO 110 PERCENT AND DROP OFF, ENGINE RPM FELL BELOW 20 PERCENT AS WELL.  AUDIBLE WARNING ACTIVATED, LOST NR 2 ENGINE. DIVERTED TO AIRPORT AND EXECUTED A SINGLE ENGINE RUN ON LANDING.
